# SDR DALA2024041504413

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 63,222 hours, 32,883 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 EMERGENCY EXIT LEAKING. CORRECTIVE ACTION: CLEANED AND GREASED BOTTOM OF DOOR SEAL PER A319 AMM 52-13. AC OK FOR SVC. (0290857)
